Alert archive / Virginia / Flash Flood Warnings in 2005
Flash Flood Warning 5, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Jul 13, 2005, 8:50 AM EDT for City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2005, 8:50 AM EDT (12:50 UTC)
- Expired
- Jul 13, 2005, 10:15 AM EDT
- In force
- 85 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
Counties Currituck County, NC, City of Chesapeake, VA, City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 108 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 0.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KAKQ 131251
FFWAKQ
NCC053-VAC550-810-131415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
850 AM EDT WED JUL 13 2005
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CURRITUCK COUNTY IN NORTHEAST NORTH CAROLINA
CITY OF CHESAPEAKE IN SOUTHEAST VIRGINIA
CITY OF VIRGINIA BEACH IN SOUTHEAST VIRGINIA
* UNTIL 1015 AM EDT
* AT 846 AM EDT...VERY HEAVY RAIN WAS REPORTED FROM THUNDERSTORMS
ALONG A LINE EXTENDING FROM FENTRESS TO COROLLA...OR ALONG A LINE
EXTENDING FROM GREAT BRIDGE TO 8 MILES NORTH OF GRANDY...MOVING
SOUTH AT 5 MPH.
* THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR...
CURRITUCK BY 1010 AM EDT...
GRANDY BY 1015 AM EDT...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3685 7600 3633 7573 3599 7570 3665 7625
$$1 follow-up statement
000 WGUS71 KAKQ 131408 FFSAKQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1007 AM EDT WED JUL 13 2005 NCC053-VAC550-810-131417- CITY OF CHESAPEAKE VA-CITY OF VIRGINIA BEACH VA-CURRITUCK NC- 1007 AM EDT WED JUL 13 2005 ...THE FLASH FLOOD WARNING FOR EASTERN CURRITUCK...CITY OF VIRGINIA BEACH AND SOUTHEASTERN CITY OF CHESAPEAKE COUNTIES IS CANCELLED... THE HEAVIER THUNDERSTORMS HAVE MOVED SOUTH OF THIS AREA. HOWEVER MORE THUNDERSTORMS MAY REDEVELOP OVER THIS AREA LATER TODAY. LAT...LON 3685 7600 3633 7573 3599 7570 3665 7625 $$ JAB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:37 AM EDT, 5 hours 13 minutes earlier.
Area forecast discussion, Jul 13, 3:37 AM EDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 337 AM EDT WED JUL 13 2005 .SHORT TERM (TODAY THROUGH THURSDAY)... BULK OF LIGHTNING-INTENSE OVRNGT STORMS NOW MOVG OFF VA COAST. STORMS WERE MAINTAINED BY NW-SE ORIENTED SFC BNDRY LIEING ACRS NORTHERN AND EASTERN PORTIONS OF VA. MODELS SUGG THIS BNDRY REMAINS NRLY STATIONARY NEXT FEW DAYS AND WILL HELP FOCUS ADDITIONAL CONVECTION AS PIECES OF UPR LVL ENERGY CONT TO ROTATE ABOUT DENNIS REMNANT OVR OHVLY. ATMOS WILL GRADUALLY BECOME MORE WORKED OVER SO WILL LIMIT POPS TO CHC WITH HIGHEST POPS (50%) IN VCNTY OF NEARLY STATIONARY SFC BNDRY. EXPECT MOST PCPN TO OCCUR DURING PEAK LATE AFTN TO EARLY EVE DIURNAL CYCLES BUT CANT RULE OUT ANTHR BOUT OF OVRNGT ACTIVITY GIVEN AVAILABLE FORCING. STORMS WILL LIKELY CONT TO CONTAIN INTENSE LIGHTNING TODAY GIVEN THE FAVORED NW FLOW REGIME OVR SFC BNDRY. ALSO PWATS NEARING 2 INCHES SUGG CONT THREAT FOR LOCALIZED FLOODING. MEAN FLOW BCMG MORE SW ON THU SO LIGHTNING NAY NOT BE AS INTENSE TMRW BUT WILL MAINTAIN GOOD CHC POPS (40%) AREAWIDE GIVEN THE DEEPENING SW FLOW AND LEFTOVR LOW LVL TRIGGERS. TEMPS GENERALLY 85-90 NEXT FEW DAYS AS DEBRIS CLOUD SHUD HELP HOLD DOWN TEMPS A BIT BUT MUGGINESS CONTS WITH DEW POINTS MNLY IN THE L-M70S. && .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... SFC BNDRY SHUD EVENTUALLY LIFT OUT TO NE IN DEEPENING SW FLOW LATE IN THE WEEK. MOIST SW FLOW REGIME CONTS OVR MID ATLC REGION INTO THE WEEKEND SO WILL CONT LOW CHC POPS BUT DIFFICULT TO FIND A STRONG LOW LVL FOCUS FOR ORGANIZED PCPN OTHER THAN PSBL LEE SIDE TROF DEVELOPMENT AND LOW LVL CONVERGENCE AREAS VIA LAND/SEA INTERFACES. DENNIS REMNANT OVR OHVLY FINALLY GETS PICKED UP AND PUSHED NE AS UPR TROF BEGINS TO DIG THRU UPR MIDWEST BY EARLY NEXT WEEK. MAY FINALLY BE ABLE TO REMOVE POPS ON MON AND/OR TUE BUT WL AWAIT REGULAR REGIONAL/NATIONAL COLLABORATION LATER THIS MORN BEFORE MAKING CHGS. && .MARINE...FAIRLY LGT WINDS ACRS ALL THE WTRS AGAIN TODAY (EXCEPTION BEING HIGHER WINDS DURING ONGOING TSTMS ERLY THIS MRNG...AND AGAIN LTR TODAY). THE LGT WINDS WILL ALLOW FLOW TO BE LOCALLY ONSHORE DURING AFTN AS SEABREEZE DEVELOPS. SLY FLOW A LITTLE STRONGER ON THU...BUT STILL WELL BLO SMALL CRAFT. && .AVIATION...QUITE VARIABLE ERLY THIS MRNG...SOME LOCAL IFR IN FOG AND LOW CIGS NR AND N OF STATIONARY FRONT IN ERN SHORE (AND W/ TSTMS IN EXTREME SE VA)...TO MOSTLY VFR FOR INLAND VA/NC. CONDS IMPROVE TO MAINLY VFR W/ MARGINAL MVFR LATER THIS MRNG...AND BY AFTN WILL SEE ISO/SCTD SHWRS/TSTMS DEVELOPING AGAIN W/HEAVIER SHWRS/TSTMS GIVING TEMPO MVFR/IFR CONDS. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SHORT TERM/LONG TERM...CULLEN MARINE/AVIATION...BROWN
Hazardous weather outlook, Jul 13, 5:35 AM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 535 AM EDT WED JUL 13 2005 ANZ630>632-650-652-654-656-658- MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-141030- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY- COASTAL WATERS FROM FENWICK ISLAND TO CHINCOTEAGUE OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT TO NC-VA BORDER OUT 20 NM- COASTAL WATERS FROM NC-VA BORDER TO CURRITUCK BEACH LIGHT OUT 20 NM- ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA- CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC- CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC- ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA- GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD- ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA- LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA- MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA- NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC- NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC- POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA- SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA- VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD- YORK VA- 535 AM EDT WED JUL 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA... NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE. .DAY ONE...TODAY... SCATTERED THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING TODAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CULLEN THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.
In the hours before
Special weather statement, Jul 13, 3:50 AM EDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 350 AM EDT WED JUL 13 2005 NCZ017-102-VAZ095-097-098-130845- CHESAPEAKE VA-EASTERN CURRITUCK NC-NORFOLK/PORTSMOUTH VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC- 350 AM EDT WED JUL 13 2005 ...THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING THROUGH SOUTHSIDE HAMPTON ROADS AND COASTAL NORTHEAST NORTH CAROLINA... AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS FROM CHURCHLAND TO GREAT BRIDGE...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR DOWNTOWN NORFOLK AROUND 355 AM EDT...KEMPSVILLE AROUND 405 AM EDT...AND SANDBRIDGE AROUND 410 AM EDT. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. CULLEN
Special weather statement, Jul 13, 5:41 AM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 541 AM EDT WED JUL 13 2005 VAZ077-078-084>086-131030- GLOUCESTER VA-LANCASTER VA-MATHEWS VA-MIDDLESEX VA-NORTHUMBERLAND VA- 541 AM EDT WED JUL 13 2005 ...THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING OFF THE NORTHERN NECK AND MIDDLE PENINSULA... AT 539 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM KILMARNOCK TO 5 MILES SOUTHWEST OF MATHEWS...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR MATHEWS AROUND 545 AM EDT...AND NEW POINT COMFORT AROUND 605 AM EDT. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. CULLEN
Special weather statement, Jul 13, 5:46 AM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 546 AM EDT WED JUL 13 2005 NCZ017-102-VAZ095-098-131030- EASTERN CURRITUCK NC-NORFOLK/PORTSMOUTH VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC- 546 AM EDT WED JUL 13 2005 ...THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING THROUGH SOUTHSIDE HAMPTON ROADS AND COASTAL NORTHEAST NORTH CAROLINA... AT 544 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM OCEAN VIEW TO 6 MILES NORTHWEST OF CURRITUCK...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR KEMPSVILLE AROUND 550 AM EDT...CURRITUCK AROUND 555 AM EDT...AND VIRGINIA BEACH OCEANFRONT AROUND 600 AM EDT. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. CULLEN
Special weather statement, Jul 13, 6:38 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 638 AM EDT WED JUL 13 2005 NCZ015>017-102-VAZ078-084>086-091-094-095-097-098-100-131130- CAMDEN NC-CHESAPEAKE VA-EASTERN CURRITUCK NC-GLOUCESTER VA-LANCASTER VA-MATHEWS VA-MIDDLESEX VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-PASQUOTANK NC-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-YORK VA- 638 AM EDT WED JUL 13 2005 ...THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING THROUGH COASTAL SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 635 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTERS OF THUNDERSTORMS FROM URBANNA TO ELIZABETH CITY...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR MATHEWS AROUND 640 AM EDT...NEW POINT COMFORT AROUND 645 AM EDT...OCEAN VIEW AND LYNNHAVEN AROUND 650 AM EDT...AND CURRITUCK AROUND 655 AM EDT. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. CULLEN
Special weather statement, Jul 13, 7:40 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 740 AM EDT WED JUL 13 2005 NCZ017-102-VAZ084-086-091-094-095-097-098-131215- CHESAPEAKE VA-EASTERN CURRITUCK NC-GLOUCESTER VA-MATHEWS VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-YORK VA- 740 AM EDT WED JUL 13 2005 ...LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING THROUGH COASTAL SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 33 MILES NORTHWEST OF NEW POINT COMFORT TO CURRITUCK...OR FROM 7 MILES NORTH OF URBANNA TO CURRITUCK. THE STORMS WERE NEARLY STATIONARY...BUT WILL DRIFT SLOWLY SOUTHEAST. THE STRONG THUNDERSTORMS WILL BE NEAR... NEW POINT COMFORT AROUND 815 AM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. 22
Special weather statement, Jul 13, 8:16 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 816 AM EDT WED JUL 13 2005 NCZ017-102-VAZ077-078-084>086-091-094-095-097-098-100-131315- CHESAPEAKE VA-EASTERN CURRITUCK NC-GLOUCESTER VA-LANCASTER VA-MATHEWS VA-MIDDLESEX VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHUMBERLAND VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-YORK VA- 816 AM EDT WED JUL 13 2005 ...LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN AND INTENSE LIGHTNING MOVING THROUGH COASTAL SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM URBANNA TO 7 MILES SOUTHEAST OF CURRITUCK...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... NEW POINT COMFORT AROUND 825 AM EDT... MATHEWS AROUND 830 AM EDT... VIRGINIA BEACH OCEANFRONT AROUND 835 AM EDT... KILMARNOCK AROUND 840 AM EDT... FAIR PORT AROUND 900 AM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. 22
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:19 AM EDT | Severe Thunderstorm Warning | AKQ | Middlesex | 27 min |
| Jul 13, 4:38 AM EDT | Flash Flood Warning | AKQ | City of Chesapeake | 82 min |
| Jul 13, 4:59 PM EDT | Severe Thunderstorm Warning | AKQ | Prince George, Surry | 33 min |
| Jul 13, 6:21 PM EDT | Severe Thunderstorm Warning | AKQ | Hanover | 24 min |
| Jul 13, 6:40 PM EDT | Tornado Warning | AKQ | Nottoway | 22 min |
Nearby
Flash Flood Warnings in Virginia, 2005Flash Flood Warnings in North Carolina, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.